# SDR FDEA201410042963

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 71,737 hours, 24,623 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 146N610656
- Condition: Chafed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4R DOOR LOWER GATE AFT EDGE HAS CHAFING DAMAGE.  NR 4R DOOR LOWER GATE ASSEMBLY REPLACED IAW AMM 52-11-38-4.
